# SDR QFY2004F00000

- Difficulty date: October 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N885M
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258410
- Engine: Garrtt TFE731*
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Link
- Part number: 258WS31051
- Part serial: 258410
- Condition: Inadequate
- Location: Lt Wing
- Part time: 1,798 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FRONT WING LINK NOT SAFETYED FROM FACTORY.  UPON PERFORMING WING LINK INSPECTION TO RID AIRCRAFT OF CLUNKING NOISE, FOUND LINK NOT SAFETYED.  THE BOLT WAS STILL TIGHT AT THIS POINT, BUT THE WING LINK INSPECTION WAS BEING ACCOMPLISHED 3 YEARS EARLIER AS WELL.  APPEARS THAT THE SAME POOR QUALITY OF WING LINK BUSHING FITS CARRIES OVER TO THE ENTIRE JOB PACKAGE.  (NE03200501323)
